EconPapers    
Economics at your fingertips  
 

Gamson's Law and Hedonic Games

Michel Le Breton, Ignacio Ortuno-Ortin and Shlomo Weber ()
Authors registered in the RePEc Author Service: Ignacio Ortuno Ortin

No 420, IDEI Working Papers from Institut d'Économie Industrielle (IDEI), Toulouse

JEL-codes: C71 D71 Z1 (search for similar items in EconPapers)
Date: 2006-11
New Economics Papers: this item is included in nep-cbe, nep-gth and nep-hpe
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://idei.fr/sites/default/files/medias/doc/wp/2006/gamson.pdf Full text (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ide:wpaper:6451

Access Statistics for this paper

More papers in IDEI Working Papers from Institut d'Économie Industrielle (IDEI), Toulouse Contact information at EDIRC.
Bibliographic data for series maintained by ().

 
Page updated 2021-04-07
Handle: RePEc:ide:wpaper:6451